# SDR DXTA2009031603547

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 5,944 hours, 4,701 cycles
- System (JASC): 3150 · Central Warning
- Part: Pcb
- Part number: 66187081
- Part serial: 0333
- Condition: Inoperative
- Part time: 4,701 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL JUST PRIOR TO 70 KTS, NO TAKEOFF ANNUNCIATOR, WARNING HORN, AND MASTER CAUTION.  EVERYTHING AS FAR AS FLAPS, SPEED BRAKES & TRIM WAS IN CORRECT POSITION FOR TAKEOFF. AFTER SHUTTING DOOR, RESTARTED ACFT & CHECKED TO MAKE SURE ANNUNCIATOR LIGHT, HORN & MASTER CAUTION WENT OUT.  THEN WE PUT FLAPS UP PAST 15 DEGREES, EXTENDED SPEED BRAKE & PUT TRIM OUT OF POSITION & PUT POWER TO TAKEOFF. NO TAKEOFF ANNUNCIATOR, BUT NO HORN & NO MASTER CAUTION.  R&R RT SWITCH BANK (THROTTLE) AND RIGGED IAW MM 76-11-00. OPS CHECK GOOD.  REPLACED NO TAKE PCB IAW MM 24-51-02. OPS CHECK GOOD.
